# SDR SWIA201437146

- Difficulty date: April 1, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 34,108 hours, 27,488 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON HAS CHAFING ON UPPER L/E SHROUD IN VARIOUS AREAS.  C-CHECK, CHAFED LT AILERON UPPER L/E WAS BLENDED IAW REO.
